I am on a medication of ring worm. Itraconazole BP100 mg and Loratadine 10 mg. Now my query is. Previously I had taken steroids in form of kenacot injection. And I have swelled face. My doctor is suggested to take Aquazide-12.5 mg ( Hydrochlorothiazide) tablets for three days to get rid of excess salt and water through urine.
Should I take this with current ongoing medication. Or I can take this in 4 to 5 hrs gap of current medication. Please suggest
Like the answers? Chat privately with the doctor of your choice
Hi there.. I can understand your concern.. steroids have various side effects like
Elevated pressure in the eyes (glaucoma),Fluid retention, causing swelling in your lower legs, High blood pressure, Problems with mood, memory, behavior and other psychological effects, Weight gain, with fat deposits in your abdomen, face and the back of your neck, Clouding of the lens in one or both eyes (cataracts), High blood sugar, which can trigger or worsen diabetes, Increased risk of infections, Thinning bones (osteoporosis) and fractures, Suppressed adrenal gland hormone production, Thin skin, bruising and slower wound healing.. to treat it or reduce above effects, reduce the dose of steroids, follow healthy diet and workout.. never stop steroids suddenly as that can affect your normal hormone production in body.. stop it gradually.. once it's stopped and you revert back to your normal healthy lifestyle then al these effects will go gradually.. you can take hydrochlorthiazide with itraconazole and loratadine..there is no cross reactions between these noted.. you can time the medications..that helps in better absorption of each drug..
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Googling your symptons online?
The internet is not a doctor and neither are you. Chat with a real doctor about your health.